# SDR R61A2023060300316

- Difficulty date: May 12, 2023
- Submitted: June 3, 2023
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 39,228 hours, 29,925 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT LH SEAT TRACK CORRODED BETWEEN FR74 - FR84. REPLACED AFT LH SEAT TRACK FROM FR74-84 WITH NEW. P/N 170-86081-005 IAW SRM 51-43-01.
